Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On an example of Aspinwall and Morrison


Author: Balázs Szendroi
Journal: Proc. Amer. Math. Soc. 132 (2004), 621-632
MSC (2000): Primary 14J32, 14C34, 14M25
Published electronically: September 29, 2003
MathSciNet review: 2019936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a family of smooth multiply-connected Calabi-Yau threefolds is investigated. The family presents a counterexample to global Torelli as conjectured by Aspinwall and Morrison.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J32, 14C34, 14M25

Retrieve articles in all journals with MSC (2000): 14J32, 14C34, 14M25


Additional Information

Balázs Szendroi
Affiliation: Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
Address at time of publication: Department of Mathematics, Utrecht University, P.O. Box 80010, NL-3508 TA Utrecht, The Netherlands – and – Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, P.O. Box 127, H-1364 Budapest, Hungary
Email: szendroi@math.uu.nl

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07084-9
PII: S 0002-9939(03)07084-9
Received by editor(s): October 25, 2001
Received by editor(s) in revised form: July 20, 2002
Published electronically: September 29, 2003
Additional Notes: This research was partially supported by an Eastern European Research Bursary from Trinity College, Cambridge and an ORS Award from the British Government
Communicated by: Michael Stillman
Article copyright: © Copyright 2003 American Mathematical Society